# SDR DHLA2009770AT524

- Difficulty date: December 18, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT SKIN WITH CORROSION FROM BS 486 TO BS 494 BETWEEN S-27R AND S28R.  REPAIRED FUSELAGE SKIN SECTION FROM BS 481 TO BS 496.5 BETWEEN BL 0 AND S27R IAW EO-COO-2-53-500-08 DTD 12/23/08 DOCUMENTED OF FAA FORM 8110-3.  DTA WITHIN 12 MONTHS AFTER COMPLETION OF REPAIR
